# SDR RAIA00601012

- Difficulty date: January 10, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 17,395 hours, 15,684 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Condition: Leaking
- Location: Nr 1 Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5567-STL- BLEED 1 LEAK IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED THE CHECK VALVE AND SEALS FORWARD OF POSITION NR 2.
